# SDR VJ9800020

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 59101571
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND LOWER AFT CARGO DOOR SEAT AREA HAS 1 CRACKED AND 5 DOMED BLIND FASTENERS.  FABRICATED AND INSTALLED STRAP REPAIR, REDRILLED HOLES AND INSTALLED 5 NEW BLIND FASTENERS IAW DC9 SRM 51-10-3 AND EA 12-5200-29-C1394.
